Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dahlqvist, Antoine (2017) Integration formulas for Brownian motion on classical compact Lie groups. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 53 (4). pp. 1971-1990. ISSN 0246-0203

Perkins, Edwin A and Taylor, S James (1998) The multifractal structure of super-Brownian motion. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 34 (1). pp. 97-138. ISSN 0246-0203

This list was generated on Sat Feb 29 12:19:17 2020 GMT.